×

Found 434 Documents (Results 1–100)

100
MathJax

Hermite-Hadamard’s mid-point type inequalities for generalized fractional integrals. (English) Zbl 1434.26009

PDF BibTeX XML Cite
Full Text: DOI arXiv

Modular Lipschitzian and contractive maps. (English) Zbl 06735167

Migdalas, Athanasios (ed.) et al., Optimization, control, and applications in the information age. In honor of Panos M. Pardalos’s 60th birthday. Selected papers based on the presentations at the conference, Chalkidiki, Greece, June 15–20, 2014. Cham: Springer. Springer Proc. Math. Stat. 130, 1-15 (2015).
MSC:  47H09 46A80 47H10
PDF BibTeX XML Cite
Full Text: DOI

Remetrization theorems for finite families of mappings and hyperbolic iterated function systems. (English) Zbl 1352.54019

Reich, Simeon (ed.) et al., Infinite products of operators and their applications. A research workshop of the Israel Science Foundation, Haifa, Israel, May 21–24, 2012. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-1480-1/pbk; 978-1-4704-2275-2/ebook). Contemporary Mathematics 636. Israel Mathematical Conference Proceedings, 131-139 (2015).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software